Equate Acetaminophen PM, Extra Stength, Caplets
24 caplets
On This Page
Product Details
For ages 12 years and over. Acetaminophen 500 mg. Diphenhydramine HCI 25 mg. Pain reliever/nighttime sleep aid. Non-habit forming. Compare to the active ingredients in Extra Strength Tylenol PM (This product is not manufactured or distributed by Mcneil Consumer Healthcare, distributor of Extra Strength Tylenol PM). Satisfaction guaranteed. For questions or comments please call 1-888-287-1915. Product of India.Nutrition Facts
Manufacturer
Wal-Mart Stores, Inc.
Bentonville, AR 72716
UPC
00681131235211